# SDR CALA2016081195615

- Difficulty date: June 4, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 50,276 hours, 21,191 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT POWER SUPPLY FAILED SELF TEST.  REPLACED EMERGENCY EXIT POWER SUPPLY AT DR 1L IAW AMM.
